# SDR PNSA031001

- Difficulty date: October 15, 2003
- Submitted: October 17, 2003
- Operation: Air carrier
- Aircraft: N675PA
- Make and model: Saab 340B
- Aircraft serial: 340B206
- Aircraft time: 27,101 hours, 22,693 cycles
- Engine: Ge CT79B
- System (JASC): 2731 · Elevator Tab Control System
- Part: Actuator
- Part number: D97439
- Part serial: 90D143422
- Condition: Binding
- Location: Main Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE 20 MINUTES AFTER DEPARTURE FROM AKN FLIGHT CREW RECEIVED AN AUTO TRIM WARNING WITH AN ASSOCIATED AUTO PILOT DISCONNECT. FLT CREW WAS UNABLE TO TRIM AIRCRAFT WITH MAIN TRIM SYSTEM IN THE NOSE DOWN POSITION, STANDBY TRIM SYSTEM WAS USED TO TRIM AIRCRAFT. MAINTENANCE WAS CONTACTED BY RADIO FOR FURTHER TROUBLESHOOTING AND ADVISED CREW TO ONLY OPERATE WITH STANDBY SYSTEM AND RETURN TO AKN. LANDING WAS UNEVENTFUL AND MAINTENANCE DISCOVERED MAIN TRIM ACTUATOR WAS WORKING INTERMITTENT IN THE NOSE DOWN POSITION AND PITCH TRIM INDICATOR WAS INCORRECTLY SHOWING MORE NOSE UP TRIM THAN ACTUAL. MAINTENANCE REPLACED MAIN TRIM ACTUATOR AND AIRCRAFT RELEASE FOR SERVICE.
